# SDR AALA202108110572

- Difficulty date: August 1, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N126UW
- Make and model: Airbus A320-214
- Aircraft serial: 4149
- Aircraft time: 31,185 hours, 16,877 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Box Beam
- Part number: D53371316201
- Condition: Cracked
- Location: Frm 43
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND SIDE BOX BEAM UPPER FLANGE AFT FASTENER HOLE CRACKED AT FR 43 AND -Y1622. REPAIRED BOX BEAM PER EO 5315Y066.
